# SDR REXA2016030900408

- Difficulty date: March 9, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 5,707 hours, 3,796 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVI DOOR HANDLE HOUSING HAS 2 EACH CRACK INDICATIONS NOTED AROUND BASE OF SHAFT AT AFT SIDE, 90% FSH.  FAILED NDT INSPECTION.  CONTINUATION CARD 81529711 OP 74 INSTALLED NEW AVI DOOR HANDLE HOUSING PN 601R31053-3 & SN 1156.  REF JOB 8152971 OP 48 STEPS 1 - 6 FOR WORK PERFORMED.
